Alert archive / Florida / Severe Thunderstorm Warnings in 2010
Severe Thunderstorm Warning 39, NWS Melbourne, FL
NWS Melbourne, FL issued this severe thunderstorm warning at Jun 6, 2010, 4:53 PM EDT for Brevard County, Florida. It was in force for 37 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 6, 2010, 4:53 PM EDT (20:53 UTC)
- Expired
- Jun 6, 2010, 5:30 PM EDT
- In force
- 37 min
- Issued by
- NWS Melbourne, FL
- Area
- Storm-based polygon
County Brevard County, FL
The radar
The Melbourne radar (KMLB), 48 km from the middle of the area, began a volume at 20:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cape Canaveral, FL (KXMR), launched 12:00Z, 8.9 hours before the alert went out and 19 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 444 J/kg
- Mixed-layer CIN
- -171 J/kg
- Mixed-layer LCL
- 1143 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- -2 m²/s²
- 0-3 km storm-relative helicity
- 47 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
523
WUUS52 KMLB 062053
SVRMLB
FLC009-062145-
/O.NEW.KMLB.SV.W.0039.100606T2053Z-100606T2145Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MELBOURNE FL
453 PM EDT SUN JUN 6 2010
THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN BREVARD COUNTY IN FLORIDA
* UNTIL 545 PM EDT.
* AT 452 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
TITUSVILLE AIRPORT...AND MOVING EAST AT 15 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE...BUT ARE NOT LIMITED TO...
MERRITT ISLAND WILDLIFE REFUGE...KENNEDY SPACE CENTER...PLAYALINDA
BEACH AND PORT CANAVERAL
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS IN EXCESS OF 58 MILES AN
HOUR AND OR LARGE DESTRUCTIVE HAIL. FREQUENT TO EXCESSIVE LIGHTNING
AND VERY HEAVY RAIN WILL ALSO BE POSSIBLE. IF THE STORM APPROACHES
YOU...SEEK SHELTER IN AN ENCLOSED BUILDING ON THE LOWEST FLOOR. KEEP
AWAY FROM WINDOWS.
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
&&
LAT...LON 2840 8059 2840 8063 2853 8058 2858 8060
2841 8066 2841 8072 2852 8073 2853 8077
2853 8074 2860 8073 2859 8076 2862 8079
2867 8078 2868 8069 2866 8067 2869 8064
2860 8058 2845 8052
TIME...MOT...LOC 2053Z 269DEG 15KT 2853 8076
$$
522 follow-up statements
673
WWUS52 KMLB 062106
SVSMLB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
506 PM EDT SUN JUN 6 2010
FLC009-062145-
/O.CON.KMLB.SV.W.0039.000000T0000Z-100606T2145Z/
BREVARD-
506 PM EDT SUN JUN 6 2010
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM EDT
FOR NORTH CENTRAL BREVARD COUNTY...
AT 506 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED NEAR KENNEDY SPACE CENTER...MOVING EAST AT 15 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
PLAYALINDA BEACH...JETTY PARK AND PORT CANAVERAL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
&&
LAT...LON 2840 8059 2840 8063 2853 8058 2858 8060
2841 8066 2841 8072 2852 8073 2853 8077
2853 8074 2860 8073 2859 8076 2862 8079
2867 8078 2868 8069 2866 8067 2869 8064
2860 8058 2845 8052
TIME...MOT...LOC 2106Z 269DEG 15KT 2853 8070
$$
52624
WWUS52 KMLB 062130
SVSMLB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
530 PM EDT SUN JUN 6 2010
FLC009-062140-
/O.CAN.KMLB.SV.W.0039.000000T0000Z-100606T2145Z/
BREVARD-
530 PM EDT SUN JUN 6 2010
...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL BREVARD COUNTY
IS CANCELLED...
THE SEVERE STORM THAT PROMPTED THE WARNING HAD WEAKENED AND WAS NO
LONGER CAPABLE OF PRODUCING LARGE HAIL OR DAMAGING WINDS. AS A
RESULT...THE WARNING HAS BEEN CANCELLED. HOWEVER...HEAVY RAIN AND
DANGEROUS LIGHTNING STRIKES WILL CONTINUE TO BE POSSIBLE.
LAT...LON 2840 8059 2840 8063 2853 8058 2858 8060
2841 8066 2841 8072 2852 8073 2853 8077
2853 8074 2860 8073 2859 8076 2862 8079
2867 8078 2868 8069 2866 8067 2869 8064
2860 8058 2845 8052
TIME...MOT...LOC 2130Z 269DEG 15KT 2853 8059
$$
52What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Melbourne, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 6, 1:59 PM EDT, 2 hours 54 minutes earlier.
Area forecast discussion, Jun 6, 1:59 PM EDT, 2 hours 54 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MELBOURNE FL 159 PM EDT SUN JUN 6 2010 .DISCUSSION... ISOLATED STORMS CURRENTLY MOVING EWD 15 TO 20 MPH ATTM WITH MORE NUMEROUS ACTIVITY NORTH OF CENTRAL FLORIDA ASCD WITH AN APCHG SHORTWAVE. THE EAST COAST BREEZE BOUNDARY JUST GETTING DEVELOPED AT THE IMMEDIATE COAST S OF MLB AND WILL SHOW ONLY LIMITED WWD PROGRESS... REMAINING ALONG THE COAST DUE TO STRONGER COUNTERING FLOW. LTST SOUNDING FROM XMR LATE THIS MORNING SHOWED PWAT JUST UNDER TWO INCHES WITH SOME COOLING ALOFT. EXPECT SCATTERED STORMS ACROSS THE AREA THE REMAINDER OF THE AFTERNOON THROUGH AROUND 9 PM WITH GRADUAL DECREASE IN COVERAGE AFTER 10 PM. THE COASTAL AREAS WILL SEE A GREATER THREAT OF STRONG STORMS WITH POSSIBILITY OF ECSB INTERACTION. THE NORTHERN AREAS NORTH OF I-4 ALSO DUE TO APCHG ACTIVITY FROM N FL. MONDAY...LTST GUID PUSHES A MARINE BACKDOOR TYPE FRONTAL BOUNDARY SOUTH INTO THE AREA DURING THE DAY ON THE BACK SIDE OF PASSING SHORTWAVE AND THIS WILL BEGIN A DRIER TREND THROUGH MIDWEEK. SUITABLE MOISTURE AHD AND ALONG FRONTAL BOUNDARY WITH INSTABILITY AND FORCING SHOULD HELP PRODUCE SCT SHOWERS WITH SOME AFTN THUNDER ACROSS THE AREA. WENT A LITTLE LOWER THAN POP GUID HOWEVER DUE TO DRYING INDICATED FROM N-S. TUE-WED... HIGH PRES WITH LWR PWAT AIR MASS/EASTERLY WINDS WILL BUILD SWD DURG THE DAY ON TUE. EXPECT MUCH LWR CVRG OF DIURNAL PRECIP...WITH JUST A SLGT CHC OVER THE SOUTHERN CWA...AND AROUND LAKE OKEE TO THE COAST. WITH A RELATIVELY DRIER AIR MASS IN PLACE OVER MOST OF THE CWA WED...SLGT CHC FOR DIURNAL SHRA/TS CONFINED TO NR LAKE OKEE. PREVIOUS DISCUSSION...THU-SUN... FLAT MID LVL RIDGE EXTENDING FROM THE GOMEX ACROSS FL WILL BUILD/EXPAND SIGNIFICANTLY OVER THE ERN/SERN CONUS THROUGH THE END OF NEXT WEEK...WITH FAIRLY DEEP TROUGHS GETTING CARVED OUT OVER THE WRN CONUS AND WRN-CTRL ATLC. AT THE SFC...WEAK RIDGE OVER CTRL FL THU/FRI WILL GRDLY GIVE WAY TO A LARGER SFC HIGH FARTHER NORTH OVER THE WRN ATLC...WHICH WILL BE PUSHING A WEAK "BACKDOOR" TYPE FRONTAL TROUGH TWD NORTH FL BY NEXT WEEKEND. WEAK SRLY SFC WINDS THU/FRI WILL BACK MORE TO ERLY AND INCRS AS A RESULT. THIS TYPE OF PATTERN WITH RIDGING ALOFT/WEAK STEERING WINDS WILL FAVOR A MORE CLIMO (30-40) TYPE POP REGIME WITH INTR COS HAVING A LTL BETTER CHC FOR DIURNAL CONVECTION. AS SUCH...HAVE FAVORED THE INTR COS BY ABOUT 10% FROM FRI THROUGH THE WEEKEND. && .AVIATION... SCT SHRA/TSRA...SOME STRONG AS EAST COAST BOUNDARY INTERACTS WITH PRE-EXISTING ACTIVITY LATER THIS AFTN. TEMPO IFR/MVFR CONDS INVOF OF ANY STORMS THROUGH 02Z. ISOLD TSRA CONTINUING OVER ATLC WATERS AFTER 02Z. A FEW STORMS MAY BECOME STRONG WITH LOCALLY HEAVY DOWNPOURS...FREQUENT CLOUD TO GROUND LIGHTNING...WIND GUSTS IN EXCESS OF 35 KTS && .MARINE... MAIN CONCERN THIS AFTERNOON/EVENING WILL BE STORMS MOVING OFFSHORE FROM THE MAINLAND. SEAS GENERALLY LESS THAN 2 FT WITH LOCALLY HIGHER WINDS AND SEAS NEAR STORMS THROUGH 10PM. SEAS 2 FT OR LESS AGAIN MONDAY WITH ANOTHER ROUND OF LATE AFTERNOON STORMS MOVING OFFSHORE. SEAS GRDLY BUILD TO 2-4FT FROM LATE TUE INTO WED AS SFC HIGH TO THE NORTH CAUSES WINDS TO SHIFT TO NE-E AND FRESHEN. HIGH WILL SAG SEWD AND WEAKEN...WITH WINDS/SEAS SLOWLY SUBSIDING BACK TO 1-2FT BY THU/THU NGT. && .PRELIMINARY POINT TEMPS/POPS... DAB 77 88 74 89 / 40 50 20 10 MCO 76 91 75 93 / 30 50 20 10 MLB 77 91 76 88 / 40 50 20 10 VRB 76 90 75 88 / 40 50 20 10 LEE 77 91 75 93 / 30 50 20 10 SFB 78 93 75 94 / 30 50 20 10 ORL 78 91 76 93 / 30 50 20 10 FPR 75 91 75 89 / 40 50 20 10 && .MLB WATCHES/WARNINGS/ADVISORIES... FL...NONE. AM...NONE. && SHORT TERM/AVIATION...PENDERGRAST LONG TERM....HAGEMEYER
Hazardous weather outlook, Jun 6, 12:07 PM EDT, 4 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MELBOURNE FL 1207 PM EDT SUN JUN 6 2010 AMZ550-552-555-570-572-575-FLZ041-044>047-053-054-058-059-064-141- 144-147-062100- COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE OUT 20 NM- COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET OUT 20 NM- COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM- WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE- WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE- WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE- INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-SOUTHERN BREVARD- OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN-COASTAL VOLUSIA- SOUTHERN LAKE-NORTHERN BREVARD- 1207 PM EDT SUN JUN 6 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA. .DAY ONE...THIS AFTERNOON AND TONIGHT. ...THUNDERSTORM IMPACT... SCATTERED TO NUMEROUS LIGHTNING STORMS ARE EXPECTED TO MOVE EAST AT 15 TO 20 MPH ACROSS EAST CENTRAL FLORIDA THIS AFTERNOON AND INTO THE EARLY EVENING. LIGHTNING STORMS WILL INCREASE FROM MID AFTERNOON THROUGH SUNSET AS THE WEST COAST SEA BREEZE PUSHES INLAND. THE WEST COAST BREEZE WILL MOVE INLAND AT A RAPID PACE AND COLLIDE BY LATE AFTERNOON NEAR A LINE FROM NORTHERN BREVARD COUNTY...TO THE EAST SHORE OF LAKE OKEECHOBEE. STORMS WILL LINGER THROUGH THE EARLY EVENING HOURS. THE GREATEST STORM THREAT WILL BE FREQUENT CLOUD-TO-GROUND LIGHTNING...THOUGH SOME STORMS MAY PRODUCE WIND GUSTS NEAR 50 MPH...SMALL HAIL. RAINFALL AMOUNTS OF ONE TO TWO INCHES ARE POSSIBLE...MAINLY NEAR BOUNDARY COLLISIONS. ...MARINE THUNDERSTORM GUST IMPACT... THERE IS A MODERATE THREAT OF LIGHTNING STORMS PRODUCING WIND GUSTS OF 35 KNOTS OVER LARGER INLAND LAKES AND NEAR THE INTRACOASTAL AND NEAR SHORE ATLANTIC WATERS. BOATERS SHOULD BE ALERT FOR STRONG STORMS MOVING OVER THE NEARSHORE WATERS AND INLAND LAKES FROM THE WEST. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NUMEROUS AFTERNOON AND EVENING SHOWERS AND LIGHTNING STORMS ARE EXPECTED MONDAY. STORM CHANCES WILL DECREASE SIGNIFICANTLY BOTH TUESDAY AND WEDNESDAY...WITH SCATTERED COVERAGE OF STORMS EXPECTED THURSDAY AND FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE REQUESTED TO MONITOR THE WEATHER AND SELF ACTIVATE IF A SEVERE WEATHER WARNING IS ISSUED. PENDERGRAST
In the hours before
Special weather statement, Jun 6, 3:11 PM EDT, 1 hour 42 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MELBOURNE FL 311 PM EDT SUN JUN 6 2010 FLZ045-053-061945- ORANGE-OSCEOLA- 311 PM EDT SUN JUN 6 2010 ...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR STRONG WIND GUSTS BETWEEN 45 AND 55 MPH AND SMALL HAIL OVER SOUTHERN ORANGE COUNTY... NORTHWESTERN OSCEOLA COUNTY... * UNTIL 345 PM EDT. AT 311 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STORM CAPABLE OF PRODUCING STRONG WINDS AND SMALL HAIL OVER CAMPBELL TO KISSIMMEE...MOVING EAST AT 20 MPH. THE PRIMARY THREAT WILL BE CLOUD TO GROUND LIGHTNING STRIKES AND GUSTY WINDS OF 45 TO 50 MPH...WHICH CAN CAUSE UNSECURED OBJECTS TO BLOW AROUND...SNAP TREE LIMBS OR CAUSE POWER OUTAGES. HEAVY RAINFALL WILL TEMPORARILY REDUCE VISIBILITY. SEEK SHELTER INDOORS UNTIL THE STORM PASSES. LAT...LON 2839 8121 2823 8117 2816 8147 2837 8151 TIME...MOT...LOC 1911Z 256DEG 16KT 2827 8139 JP
Special weather statement, Jun 6, 3:20 PM EDT, 1 hour 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
320 PM EDT SUN JUN 6 2010
FLZ141-062000-
COASTAL VOLUSIA COUNTY-
320 PM EDT SUN JUN 6 2010
...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR STRONG WIND GUSTS
BETWEEN 45 AND 50 MPH AND SMALL HAIL OVER EASTERN VOLUSIA COUNTY...
* UNTIL 400 PM EDT.
AT 314 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STORM CAPABLE OF PRODUCING STRONG WINDS AND SMALL HAIL OVER NEW
SMYRNA BEACH...MOVING NORTHEAST AT 15 MPH.
LOCATIONS IN THE PATH OF THE STORM WHICH MAY EXPERIENCE STRONG WINDS
AND SMALL HAIL INCLUDE WILBUR BY THE SEA.
THE PRIMARY THREAT WILL BE CLOUD TO GROUND LIGHTNING STRIKES AND
GUSTY WINDS OF 45 TO 55 MPH...WHICH CAN CAUSE UNSECURED OBJECTS TO
BLOW AROUND...SNAP TREE LIMBS OR CAUSE POWER OUTAGES. HEAVY RAINFALL
WILL TEMPORARILY REDUCE VISIBILITY. SEEK SHELTER INDOORS UNTIL THE
STORM PASSES.
LAT...LON 2910 8091 2908 8091 2906 8089 2900 8086
2898 8084 2897 8086 2898 8087 2898 8089
2896 8088 2893 8094 2908 8106 2915 8096
TIME...MOT...LOC 1920Z 236DEG 13KT 2905 8091
JPLocal storm report, Jun 6, 3:30 PM EDT, 1 hour 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MELBOURNE FL
330 PM EDT SUN JUN 06 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0310 PM TSTM WND GST 5 ENE INTERCESSION CITY 28.29N 81.44W
06/06/2010 M47 MPH OSCEOLA FL AWOS
41 KNOT WIND GUST AT KISSIMMEE GATEWAY AIRPORT
&&
LJLocal storm report, Jun 6, 3:59 PM EDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MELBOURNE FL
359 PM EDT SUN JUN 06 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0320 PM TSTM WND GST 3 NNW NEW SMYRNA BEACH 29.06N 80.95W
06/06/2010 M44 MPH VOLUSIA FL AWOS
38 KNOT GUST AT NEW SMYRNA BEACH MUNICIPAL AIRPORT
&&
LJSpecial weather statement, Jun 6, 4:37 PM EDT, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
437 PM EDT SUN JUN 6 2010
FLZ147-062130-
NORTHERN BREVARD COUNTY-
437 PM EDT SUN JUN 6 2010
...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR STRONG WIND GUSTS
BETWEEN 45 AND 55 MPH AND SMALL HAIL OVER NORTHERN BREVARD COUNTY...
* UNTIL 530 PM EDT.
AT 435 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF STORMS CAPABLE OF PRODUCING STRONG WINDS AND SMALL HAIL
OVER KENNEDY SPACE CENTER...MOVING EAST AT 15 MPH. OTHER STRONG
STORMS WILL BUILD OVER AREAS INCLUDING MERRITT ISLAND...PORT
CANAVERAL...CAPE CANAVERAL AND COCOA BEACH DURING THE LATE AFTERNOON.
THE PRIMARY THREAT WILL BE CLOUD TO GROUND LIGHTNING STRIKES AND
GUSTY WINDS OF 45 TO 55 MPH...WHICH CAN CAUSE UNSECURED OBJECTS TO
BLOW AROUND...SNAP TREE LIMBS OR CAUSE POWER OUTAGES. HEAVY RAINFALL
WILL TEMPORARILY REDUCE VISIBILITY. SEEK SHELTER INDOORS UNTIL THE
STORM PASSES.
TORRENTIAL RAINFALL CAN BE EXPECTED...CAUSING TEMPORARY PONDING ON
SOME ROADS AND MINOR FLOODING OF POOR DRAINAGE AREAS. MOTORISTS
SHOULD SLOW DOWN IN HEAVY RAINFALL TO REDUCE THE RISK OF HYDROPLANING
AND LEAVE SAFE DISTANCE BETWEEN OTHER VEHICLES.
LAT...LON 2834 8060 2834 8062 2839 8063 2853 8058
2858 8060 2843 8066 2834 8065 2834 8066
2834 8071 2848 8074 2834 8072 2834 8084
2862 8087 2863 8080 2847 8075 2860 8073
2863 8078 2865 8062 2859 8057
TIME...MOT...LOC 2034Z 256DEG 15KT 2854 8070
52Local storm report, Jun 6, 4:39 PM EDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MELBOURNE FL
439 PM EDT SUN JUN 06 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0420 PM TSTM WND GST 4 NNE PORT SAINT JOHN 28.53N 80.77W
06/06/2010 M45 MPH AMZ552 FL OTHER FEDERAL
39 KNOT GUST RECORDED ON WIND TOWER AT A HEIGHT OF 54
FEET
&&
LJThe office that day
Everything else NWS Melbourne, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 6, 3:11 PM EDT | Special Weather Statement | MLB | Orange | 34 min |
| Jun 6, 3:20 PM EDT | Special Weather Statement | MLB | Volusia | 40 min |
| Jun 6, 4:32 PM EDT | Special Marine Warning | MLB | 88 min | |
| Jun 6, 4:37 PM EDT | Special Weather Statement | MLB | Brevard | 53 min |
| Jun 6, 5:11 PM EDT | Special Weather Statement | MLB | Volusia | 64 min |
| Jun 6, 5:20 PM EDT | Special Marine Warning | MLB | 55 min | |
| Jun 6, 6:01 PM EDT | Areal Flood Advisory | MLB | Volusia | 89 min |
| Jun 6, 7:17 PM EDT | Special Weather Statement | MLB | Indian River | 58 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2010Every severe thunderstorm warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.